Associate Professor
Department of Mathematics and Computer Science

Phone: 617-573-8231
Fax: 617-573-8591
Email: xjiang@suffolk.edu
Office: Fenton Building, Rm. 404
Website

Education

  • PhD, Tufts University
  • MS, Tsinghua University, Beijing, P.R. China
  • BS, Tsinghua University, Beijing, P.R. China

Research Interests

  • Probability Theory
  • Statistics
  • Financial Mathematics

Employment

Assistant Professor: 2006-present, Department of Mathematics and Computer Science, Suffolk University

Lecturer: 08/2005-present, Department of Mathematics, University of Miami

Assistant Professor: 08/2001-08/2005, Department of Mathematics and Computer Sciences, Rhodes College

Lecturer: 09/1999-05/2001, Department of Mathematics, Tufts University

Assistant Engineer: 08/1991-09/1994, Baoshan Iron & Steel Corporation, Shanghai, P.R. China

Publications

“Central limit theorems for exchangeable random variables when limits are scale mixtures of normals”, with Marjorie Hahn; Journal of Theoretical Probability, 16, (2003), 543-571.

“Empirical central limit theorems for exchangeable random variables”, with Marjorie Hahn; Statistics & Probability Letters, 59, (2002), 75-81.

Courses Taught

Calculus for Business and Management
Discrete Math